Green loose stool after 4 month immunizations?

Heather - posted on 01/23/2013 ( no moms have responded yet )

12

0

0

My 4 & 1/2 month daughter got her 2nd set of vaccinations on Monday. Yesterday and today she has pooped at least 3 times each day and it has been green and watery. I gave her tylenol 2 times yesterday, in the morning and at night before bed. Not sure if it could be the vaccines causing the watery stool or the tylenol? Is this normal? She is acting normal, laughing, smiling, playing, etc.. As well as eating normal. She does get a little more fussy than normal but I think it is just because the area where she got her shots is sore. Is this any need for concern? I am going to call her pedi tomorrow but figured I would ask on here as well. Thanks for any and all replies!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms